# SDR DXTA2013021405283

- Difficulty date: February 13, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 6,761 hours, 4,921 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6839
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

UPON SELECTING GEAR DOWN, THE RT MLG PRIMARY INDICATOR DID NOT INDICATE DOWN AND LOCKED.  THE RED AND GREEN RT GEAR LIGHTS DID NOT ILLUMINATE ON GROUND.  REPLACED TWO DEFECTIVE BULBS AT RT MAIN PRIMERY INDICATOR DOWN AND LOCK. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. IAW AMM 33-10-00.
